×

zbMATH — the first resource for mathematics

Some remarks on a class of matrix inequalities. (English) Zbl 0159.32202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Marvin Marcus, On two classical results of I. Schur, Bull. Amer. Math. Soc. 70 (1964), 685 – 688. · Zbl 0263.15004
[2] Marvin Marcus and Morris Newman, The permanent function as an inner product, Bull. Amer. Math. Soc. 67 (1961), 223 – 224. · Zbl 0102.25404
[3] I. Schur, Über endliche Gruppen und Hermitesche Formen, Math. Z. 1 (1918), no. 2-3, 184 – 207 (German). · JFM 46.0174.03 · doi:10.1007/BF01203611 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.